Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am having gas trouble and due to this it feels like my head will spin. I used to masturbate but have left it from past 2 months. I think this is happening due to excess masturbation. Please help. I am 19 years old. My height is 6 ft. My body weight is 52 kg. Please help because this gas is troubling me a lot I can not focus on my studies.

1 Doctor Answered
I am having gas trouble and due to this it feels like my ...
Dear Lybrate user. I can understand. MASTURBATION is normal, natural and never unhealthy. But Excess masturbation can kill your sexual stamina. Excess masturbation can also cause anxiety disorder, depression and thereby erectile dysfunction, premature ejaculation etc. You can be sure; there are no side effects to masturbation if you are able to restrict it to thrice a week. Jogging and physical exercise are always good to keep you fit and stop worrying about sex and allied thinking. I suggest online sex counseling and therapy. Take care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.